# SDR DALA2015110806802

- Difficulty date: November 7, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 4L, BS 200.  LONGERON WAS REPLACED IAW SRM 51-10-3, PAR  14 AND 21 51-30-2, 51-30-5.
